# SDR SWAA2023080986427

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 18,774 hours, 9,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT FWD ENTRY DOOR<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK (M1675) IAW AMM 33-51-06. OPS CHECK GOOD.
